# SDR QMLA2018080118091

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 7,610 hours, 39,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 365A2500360103
- Condition: Corroded
- Location: Crew Door
- Part time: 7,610 hours, 39,620 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE LT AND RT FWD CREW DOOR (MIDDLE) UPPER HINGE. THIS DAMAGE IS CURRENTLY BEING REVIEWED BY THE MANUFACTURER FOR AN APPROVED REPAIR PROCEDURE. THIS AIRCRAFT REMAINS OOS AT THE TIME OF THIS SUBMISSION.
